Title
On the quantification of uniform properties : part 2 On the quantification of uniform properties : part 2
Author
Publication type
article
Publication
Budapest ,
Subject
Mathematics
Source (journal)
Studia scientiarum mathematicarum Hungarica. - Budapest
Volume/pages
37(2001) :1-2 , p. 169-184
ISSN
0081-6906
ISI
000167976800009
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Abstract
In 1930 Kuratowski introduced the measure of non-compactness for complete metric spaces in order to measure the discrepancy a set may have from being compact. Since then several variants and generalizations concerning quantification of topological and uniform properties have been studied. The introduction of approach uniform spaces, establishes a unifying setting which allows for a canonical quantification of uniform concepts, such as completeness, which is the subject of this article.
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000167976800009&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000167976800009&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle